ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Функциональная размерность пространств решений некоторых классов гипоэллиптичесих уравнений

Маркарян, В. Н. (1982) Функциональная размерность пространств решений некоторых классов гипоэллиптичесих уравнений. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (3). pp. 182-201. ISSN 00002-3043

[img]
Preview
PDF
Download (2829Kb) | Preview
    Item Type: Article
    Additional Information: Որոշ դասի հիպոէլիպտիկ հավասարումների լուծումների տարածության ֆունկցիոնալ չափը։ Functional dimention of the space of solutions of some classes hypoelliptic equations.
    Uncontrolled Keywords: Մարգարյան Վ. Ն., Markarian V. N.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:18
    Last Modified: 25 Dec 2012 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1474

    Actions (login required)

    View Item